# SDR AWXA0001424

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 56,741 hours, 46,885 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630084
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 178 BLKHD HAS A CRACK IN WEB EMINATING FROM FASTENER HOLE.  CUT OUT DAMAGED AREA; HFEC CONFIRMS NO CRACKS ON EDGE OF CUTOUT.  FABED, DRILLED AND INSTALLED FILLER AND DOUBLER IAW B737-200 SRM 53-30-02.
